# SDR QXEA2012062100506

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER DRY BAY PANEL 521AT HAS AREAS OF CORROSION ON MATING SURFACE.  REMOVED CORROSION AND BLENDED DAMAGE IAW RD 8/4-57-425, STEP 1. EVALUATED AND FOUND OUT OF LIMITS. CONFIRMED BLENDS CRACK FREE REF NTM 51-00-06-910-801.  FOUND TO BE WITHIN LIMITS OF RD 8/4-57-1859.  APPLIED ALODINE AND PRIMER IAW RD 8/4-57-425.  INSTALLED SKYFLEX TAPE IAW RD 8/4-57-425.  COMPLIED WITH TASK CARD RD 8/4-57-1859.
